# SDR AWXA0002232

- Difficulty date: August 2, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 651758348
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE 178 BLKHD LBL 5.7 VERTICAL TEE CRACKED 1.5 INCH INBOARD SIDE.  REMOVED DAMAGE FROM VERTICAL TEE AND INSTALLED REPAIR IAW 737-300 SRM 53-10-08 PG 221-240.
